# SDR 97ZZZX3520

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434TA
- Make and model: Doug DC-6B
- Aircraft serial: 44434
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 60 - SHUT DOWN NR 3 ENGINE DUE TO BACKFIRING.  MAINTENANCE REPLACED NR 18 CYLINDER AND RETURNED AIRCRAFT TO SERVICE.  (X)
